# SDR AALA201905069009

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 24,975 hours, 20,885 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Discharged
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 DOOR ASSIST BOTTLE DISCHARGED IN DISARM POSITION. MAINTENANCE REPLACED R2 DOOR PNEUMATIC ASSEMBLY PER AMM 52-42-51.
